Alert archive / Wisconsin / Wind Advisories in 2019

Wind Advisory 4, NWS Milwaukee, WI

April 10, 201920 counties in Wisconsin

NWS Milwaukee, WI issued this wind advisory at Apr 10, 2019, 3:12 PM CDT for 20 counties in Wisconsin. It took effect at Apr 10, 2019, 7:00 PM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2019, 3:12 PM CDT (20:12 UTC)
In effect from
Apr 10, 2019, 7:00 PM CDT
Expired
Apr 11, 2019, 7:00 PM CDT
In force
24 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2019-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2019-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
749 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

938 
WWUS73 KMKX 102012
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
312 PM CDT Wed Apr 10 2019

...Strong Easterly Winds Tonight and Thursday...

WIZ062>072-110415-
/O.NEW.KMKX.WI.Y.0004.190411T0000Z-190411T1800Z/
Iowa-Dane-Jefferson-Waukesha-Milwaukee-Lafayette-Green-Rock-
Walworth-Racine-Kenosha-
Including the cities of Dodgeville, Mineral Point, Barneveld, 
Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, 
Brookfield, New Berlin, Menomonee Falls, Muskego, West Allis, 
Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, 
Cudahy, Darlington, Shullsburg, Benton, Belmont, Argyle, 
Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater,
Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
312 PM CDT Wed Apr 10 2019

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM CDT
THURSDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Wind Advisory...which is in effect from 7 PM this evening to 1 PM
CDT Thursday. 

* WINDS...Strong east winds of 20 to 30 mph with gusts up to 45
  mph tonight through Thursday morning. 

* IMPACTS...Driving will be difficult for lightweight or high
  profile vehicles, especially along north-south roads. Loose 
  outdoor objects may be blown around. Minor tree damage is 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

MRC
5 follow-up statements
866 
WWUS73 KMKX 110215
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
915 PM CDT Wed Apr 10 2019

...Strong Easterly Winds late Tonight and Thursday...

WIZ062>072-111015-
/O.CON.KMKX.WI.Y.0004.000000T0000Z-190411T1800Z/
Iowa-Dane-Jefferson-Waukesha-Milwaukee-Lafayette-Green-Rock-
Walworth-Racine-Kenosha-
Including the cities of Dodgeville, Mineral Point, Barneveld, 
Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, 
Brookfield, New Berlin, Menomonee Falls, Muskego, West Allis, 
Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, 
Cudahy, Darlington, Shullsburg, Benton, Belmont, Argyle, 
Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater,
Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
915 PM CDT Wed Apr 10 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY...

a Wind Advisory remains in effect until 1 PM CDT Thursday. 

* WINDS...Strong east winds of 20 to 30 mph with gusts up to 45
  mph will develop late tonight through Thursday morning. 

* IMPACTS...Driving will be difficult for lightweight or high 
  profile vehicles, especially along north-south roads. Loose 
  outdoor objects may be blown around. Minor tree damage is 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
526 
WWUS73 KMKX 110813
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
313 AM CDT Thu Apr 11 2019

...Strong East to Northeast Winds Today...

WIZ062>072-111615-
/O.CON.KMKX.WI.Y.0004.000000T0000Z-190411T1800Z/
Iowa-Dane-Jefferson-Waukesha-Milwaukee-Lafayette-Green-Rock-
Walworth-Racine-Kenosha-
Including the cities of Dodgeville, Mineral Point, Barneveld, 
Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, 
Brookfield, New Berlin, Menomonee Falls, Muskego, West Allis, 
Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, 
Cudahy, Darlington, Shullsburg, Benton, Belmont, Argyle, 
Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater,
Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
313 AM CDT Thu Apr 11 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A Wind Advisory remains in effect until 1 PM CDT this afternoon.

* WINDS...Strong east to northeast winds of 20 to 30 mph with 
  gusts up to 45 mph. 

* IMPACTS...Driving will be difficult for lightweight or high 
  profile vehicles, especially along north-south roads. Loose 
  outdoor objects may be blown around. Minor tree damage is 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
382 
WWUS73 KMKX 111438
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
938 AM CDT Thu Apr 11 2019

...Strong East to Northeast Winds Today...

WIZ062>072-111800-
/O.CON.KMKX.WI.Y.0004.000000T0000Z-190411T1800Z/
Iowa-Dane-Jefferson-Waukesha-Milwaukee-Lafayette-Green-Rock-
Walworth-Racine-Kenosha-
Including the cities of Dodgeville, Mineral Point, Barneveld, 
Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, 
Brookfield, New Berlin, Menomonee Falls, Muskego, West Allis, 
Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, 
Cudahy, Darlington, Shullsburg, Benton, Belmont, Argyle, 
Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater,
Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
938 AM CDT Thu Apr 11 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A Wind Advisory remains in effect until 1 PM CDT this afternoon. 

* WINDS...Strong east to northeast winds of 20 to 30 mph with 
  gusts up to 45 mph. 

* IMPACTS...Driving will be difficult for lightweight or high 
  profile vehicles, especially along north-south roads. Loose 
  outdoor objects may be blown around. Minor tree damage is 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

MRC
451 
WWUS73 KMKX 111656
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1156 AM CDT Thu Apr 11 2019

...Strong East to Northeast Winds Today...

WIZ046-047-051-052-056>060-120000-
/O.EXB.KMKX.WI.Y.0004.000000T0000Z-190412T0000Z/
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, and Grafton
1156 AM CDT Thu Apr 11 2019

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

The National Weather Service in Milwaukee/Sullivan has issued a
Wind Advisory...which is in effect until 7 PM CDT this evening. 

* WINDS...Strong east to northeast winds of 20 to 30 mph with 
  gusts up to 45 mph. 

* IMPACTS...Driving will be difficult for lightweight or high 
  profile vehicles, especially along north-south roads. Loose 
  outdoor objects may be blown around. Minor tree damage is 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

WIZ062>072-120000-
/O.EXT.KMKX.WI.Y.0004.000000T0000Z-190412T0000Z/
Iowa-Dane-Jefferson-Waukesha-Milwaukee-Lafayette-Green-Rock-
Walworth-Racine-Kenosha-
Including the cities of Dodgeville, Mineral Point, Barneveld, 
Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, 
Brookfield, New Berlin, Menomonee Falls, Muskego, West Allis, 
Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, 
Cudahy, Darlington, Shullsburg, Benton, Belmont, Argyle, 
Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater,
Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha
1156 AM CDT Thu Apr 11 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

The Wind Advisory is now in effect until 7 PM CDT this evening. 

* WINDS...Strong east to northeast winds of 20 to 30 mph with 
  gusts up to 45 mph. 

* IMPACTS...Driving will be difficult for lightweight or high 
  profile vehicles, especially along north-south roads. Loose 
  outdoor objects may be blown around. Minor tree damage is 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
664 
WWUS73 KMKX 112016
NPWMKX

URGENT - WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
316 PM CDT Thu Apr 11 2019

...Strong East to Northeast Winds Through Late Afternoon...

WIZ046-047-051-052-056>060-062>072-120000-
/O.CON.KMKX.WI.Y.0004.000000T0000Z-190412T0000Z/
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Montello, Westfield, Oxford, Neshkoro, 
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, 
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, 
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, 
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, 
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, 
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, 
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, 
West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek, 
South Milwaukee, Cudahy, Darlington, Shullsburg, Benton, Belmont,
Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, 
Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, 
and Kenosha
316 PM CDT Thu Apr 11 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A Wind Advisory remains in effect until 7 PM CDT this evening. 

* WINDS...Strong east to northeast winds of 20 to 30 mph with 
  gusts up to 45 mph. 

* IMPACTS...Driving will be difficult for lightweight or high 
  profile vehicles, especially along north-south roads. Loose 
  outdoor objects may be blown around. Minor tree damage is 
  possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 45 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

MRC

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this wind advisory went out at Apr 10, 1:07 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Apr 10, 1:07 PM CDT, 2 hours 5 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
107 PM CDT Wed Apr 10 2019

.UPDATE...

We moved up the start time of the Winter Weather Advisory to 7pm
given that we're expecting mainly snow to be ongoing at that time.
Not much has changed with our expectations of 1 to 3 inches of
snow this evening into the overnight and a brief period of
freezing rain late tonight into Thursday morning, just within the
advisory area.

The high reflectivity on radar is coincident with a wintry mix of
graupel, snow and rain. We have been getting a lot of reports via
social media and mPing to confirm this. This are of precip is
coincident with 700-600mb frontogenesis and the HRRR is handling
this well. That fgen will move off to the north quickly this
afternoon, but the precip will kind of stop following that given
the dry air in the lower levels over central WI.

Then the 850mb frontogenesis will kick in over southern WI and
allow for additional rain/snow/sleet showers to generate through
the afternoon. That 850fgen will gradually lift toward central WI
through the evening and that will remain the focus for precip,
thus the potential for snowfall accumulation. Main accums will be
on grassy surfaces with roads having some slush build-up.

Most of the precip will be done along and south of I-94 by this
evening. We could just see scattered showers with a rain/snow mix
overnight into Thursday morning, along with gusty east winds.
There is a chance for showers and thunderstorms from Madison and
west Thursday morning, and over southeast WI Thursday afternoon.

&&

.AVIATION(18Z TAFS)...

The high reflectivity on radar is coincident with a wintry mix of
graupel, snow and rain. Reports upstream indicate that it will
take at least 20 min of steady snow to get any accumulation on
grass, but nothing on pavement. By this evening, expect
accumulation north of I-94 on grass and at least slush on
pavement.

Most of the precip will be done along and south of I-94 by this
evening. We could just see scattered showers with a rain/snow mix
overnight into Thursday morning, along with gusty east winds.
There is a chance for showers and thunderstorms from Madison and
west Thursday morning, and over southeast WI Thursday afternoon.

&&

.PREV DISCUSSION... (Issued 942 AM CDT Wed Apr 10 2019)

UPDATE...

A small area of very light snow has developed across eastern
Wisconsin this morning, affecting areas from Port Washington south to
Racine, and as far west as Oconomowoc to Burlington. No impacts
beyond wet roadways are expected from this snow.

Northeastward progress of the heavier and more widespread precipitation
band to our southeast continues to be slowed by dry northeasterly
flow. For much of the region, it will likely be late morning if
not early afternoon before the bulk of that precip makes it into
the area. Short term forecast soundings are suggestive of mostly
snow from this band, though rain may occasionally mix in,
especially along the IL state line. Air temperatures will likely
wet-bulb down to around freezing, but ground/pavement temperatures
should remain warm enough to generally limit accumulations to
grassy and elevated surfaces. The one exception will be where
snowfall rates are especially heavy...this could result in a brief
coating of snow on the roads.

MARINE...

Gusty northeast winds will continue today and this evening, and
decided to go ahead and extend the Small Craft Advisory into this
evening to account. Winds/waves may diminish for a time this
afternoon, but will quickly pick back up this evening.

East winds are expected to reach gales tonight across both the
open waters and nearshore. The Gale Warning will continue into
early afternoon Thursday.

Winds then become southerly across the lake late Thursday into
Friday, and may once again approach gale force.

PREV DISCUSSION... (Issued 516 AM CDT Wed Apr 10 2019)

AVIATION(12Z TAFS)...Widespread MVFR cigs expanding across srn WI
this morning. Focused band of precip across nrn IA into central
IL making only slow progress towards srn WI, However expecting
this to gradually lift northeast into the area throughout the day
with rain, snow and sleet all possible. Some slushy snow
accumulations likely. East winds become strong/gusty tonight into
Thursday with IFR cigs becoming more widespread tonight into at
least Thursday morning. Occluded front may generate showers and
storms Thursday afternoon/evening with some stronger storms
possible.

PC

PREV DISCUSSION... (Issued 340 AM CDT WED APR 10 2019)

SHORT TERM...

TODAY - Confidence...Medium.

The delaying of precipitation from last shift continues to look good
as influence of surface high to the north is advecting drier air
southward into the area. The waa band of precip is staying to our
southwest with little northeastward advancement noted. This will
change throughout the day as progs show the precip band lifting into
the southwest cwa through 18z and then into the northeast cwa from
18-00z. Somewhat milder temps with delayed precip arrival suggests a
warmer boundary layer though soundings aloft look rather cold with
ice production. Plus some dynamic cooling effects in play as well.
So rain, snow and sleet all look possible with this initial band as
it lifts northeast today. Slushy accumulations likely especially on
grassy surfaces.

Tonight - Confidence...Medium

Main waa/moist surge occurs with greatest wintery concern shifting
to the northern two tiers of counties. This is an area where overall
thermal profile and road surface temps will combine to make for some
potential tricky travel. We looked at the metro roadcast pavement
temp forecasts for some of our northern counties and they show
pavement temps possibly getting as low as 32. So this would heighten
concern for some icy roads as this precip affects the northern
reaches of our cwa. The rest of southern WI would see mainly rain as
low level thermal profile shifts to pure rain. It will also be
rather windy so enough wind, snow and ice potential to hoist a
winter wx advisory for our northern two tiers. Some 3 inch snow
totals possible in our far north with ice accums mostly a tenth of
an inch or less where the pavement temps are conducive.

Thursday - Confidence...Medium

Conditions will be potentially dicey early/mid morning in our north
where low level thermal considerations suggest the advisory will
continue to be warranted there. The rest of the area should be
dealing with rain as strong 850/925 thermal advection persists.
This will lead to an end to the mixed precip in our north towards
mid/late morning. The next focus will then be convective potential
ahead of occluded/mid level dry slot. This is one of those scenarios
where we will have to see how the instability plays out in our
southeast and whether the triple point sneaks into WI. Seeing some
favorable parameters as it pertains to shear, MUCAPE, mid level
lapse rates and lower level forcing. Progs show that some better dew
points are not that too far away in northeast IL. So at this time
the Marginal Risk is warranted and meso progs show convective
elements evolving ahead of and along the occluded front during the
afternoon. SPC has the Slight Risk to our south and southeast where
confidence is higher in the better instab.

THURSDAY NIGHT AND FRIDAY...Forecast Confidence is Medium.

Short term guidance in good agreement on occluded front passing
across southern Wisconsin Thursday evening, tied to weakening low
pressure moving slowly NNE through IA into southern MN.  Will
continue chance for thunderstorms in the evening as MUCape in the
500-1000 j/kg.  Mid-level lapse rates are expected in the 6-7 degree
range during the evening with impressive bulk shear values in the
low and mid-levels as well as re-invigoration of low level jet. Will
need to watch the southeast closely in the afternoon and evening
where better convergence in vicinity of triple point may result in
even better low to mid level shear and a greater threat for rotating
updrafts. Occlusion passes through southern WI through the late
night, ending the precipitation threat as drier air wraps into
southern WI later in the night. Increasing southwest winds behind
the occlusion will also bring in colder, more stable air during the
late night and on Friday.  As the low pressure system continues to
slowly fill and move northeast across northern WI and the UP on
Friday, some rain, possibly mixed with snow showers may affect the
northwest CWA during the day. Winds will pick up on Friday once
again, with gusts getting up to 30 to 35 mph during the day.

LONG TERM...

FRIDAY NIGHT THROUGH TUESDAY...Forecast Confidence is Low to
Medium.

Cooler conditions will continue through the weekend as the upper low
slowly pulls away from the western Great Lakes through southern
Canada and thermal trof lingers.  Upper level steering flow remains
from the west to northwest.  Medium range guidance in fair agreement
on southern Plains low pressure taking a northeast track toward the
central Great Lakes Saturday night and Sunday.  With colder air
remaining in place, it appears a threat for a rain/snow mix will
return on sour threat for wintery weather will return Sunday into
Sunday night as this system passes by well to the southeast. The
better chance for impacts from the wintery weather would be Sunday
night.  After this system passes, agreement in the Medium range
guidance suggests shifting steering winds would bring milder air
into the region for early next week with chances for showers
returning on Tuesday.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Winter Weather Advisory from 7 PM this evening to 10 AM CDT
     Thursday for WIZ046-047-051-052-056>060.

LM...Gale Warning from 1 AM Thursday to 1 AM CDT Friday for LMZ080-
     261-362-364-366-563-565-567-669-671-673-675-777-779-868-870-
     872-874-876-878.

     Small Craft Advisory until 1 AM CDT Thursday for LMZ643>646.

     Gale Warning from 1 AM to 1 PM CDT Thursday for LMZ643>646.

&&

Update...Cronce
Today/Tonight and Aviation/Marine...MBK
Thursday THROUGH Tuesday...Collar
Hazardous weather outlook, Apr 10, 9:01 AM CDT, 6 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
901 AM CDT Wed Apr 10 2019

WIZ046-047-051-052-056>060-062>072-111415-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
901 AM CDT Wed Apr 10 2019

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

A mix of rain and snow will spread across southern Wisconsin from
mid-morning through mid-afternoon. Slushy accumulations of
several inches are possible on grassy and colder elevated
surfaces during the day today.

Heading into tonight, a period of accumulating snow, mixed with
sleet and light freezing rain, is expected along and north of a
line from Sauk City to Columbus to Jackson and Mequon. A Winter
Weather Advisory is in effect for this region.

Strong easterly winds gusting to 35 to 40 mph are expected to
develop tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The Winter Weather Advisory remains in effect until 10 am CDT
Thursday morning for a portion of south central into east central
Wisconsin.

Strong east wind gusts to 40 mph will continue on Thursday. Strong
southwest wind gusts to 35 mph are expected on Friday.

There is a chance for thunderstorms Thursday afternoon and
evening. An isolated severe thunderstorm is possible over far
southeastern Wisconsin, producing large hail and a wind gusts to
60 mph.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later Thursday.

LMZ643>646-111415-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
901 AM CDT Wed Apr 10 2019

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

Gusty east and northeast winds will produce waves between 3 and 5
feet today and this evening. A Small Craft Advisory is in effect
through this evening.

East winds will increase tonight, reaching gales after midnight.
Wind gusts to 35 knots and waves of 8 to 12 feet are expected. A
Gale Warning is in effect tonight and Thursday.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The Gale Warning will remain in effect until 1 pm CDT Thursday
for east gusts to 35 knots and high waves. Lingering elevated
winds and waves will likely require additional Small Craft
Advisories later Thursday and Friday.

A few thunderstorms are likely Thursday afternoon and evening. An
isolated severe thunderstorm producing large hail and wind gusts
to 50 knots will be possible, mainly south of Port Washington.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-111415-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
901 AM CDT Wed Apr 10 2019

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Today and Tonight

East gales to 40 knots and waves of 8 to 12 feet are expected
tonight and Thursday. A Gale Warning is in effect starting
tonight for the open waters.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The Gale Warning will remain in effect through 1 AM CDT early
Friday morning for east gales to 40 knots.

Gusty southwest winds will develop on Friday, getting close to
gale thresholds by afternoon.

Thunderstorms are likely Thursday afternoon and evening across
the southern part of Lake Michigan. An isolated severe
thunderstorm producing large hail and wind gusts to 50 knots is
possible.

www.weather.gov/mkx

In the hours before

Local storm report, Apr 10, 1:15 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
115 PM CDT WED APR 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     SNOW             2 W BARNEVELD           43.01N 89.93W
04/10/2019  E0.5 INCH        IOWA               WI   PUBLIC

            LARGE FLAKES.

&&
Local storm report, Apr 10, 1:16 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
116 PM CDT WED APR 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     SNOW             SPRING GREEN            43.18N 90.07W
04/10/2019  E0.5 INCH        SAUK               WI   PUBLIC

            LARGE FLAKES...NOT STICKING TO THE PAVEMENT.

&&
Local storm report, Apr 10, 1:19 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
119 PM CDT WED APR 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     SNOW             MONTICELLO              42.75N 89.59W
04/10/2019  E0.2 INCH        GREEN              WI   PUBLIC

&&
Local storm report, Apr 10, 1:52 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
152 PM CDT WED APR 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     SNOW             RIDGEWAY                43.00N 89.98W
04/10/2019  E1.0 INCH        IOWA               WI   PUBLIC

            PICTURE FROM SOCIAL MEDIA ON US HWY 18/151
            NEAR RIDGEWAY...STICKING TO PAVEMENT.

&&

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 2:56 AM CDTGale WarningMKX46 hr
Apr 10, 3:04 AM CDTWinter Weather AdvisoryMKXColumbia, Dodge, Fond du Lac, Green Lake, Marquette, Ozaukee and 3 more33 hr

Nearby

Wind Advisories in Wisconsin, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.